# SDR ASAA2022070438920

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,642 hours, 9,532 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP ILLUMINATED ON RECALL - GOES AWAY WHEN RESET. GROUNDED - YES. VERIFIED THAT THE "CONTROL CAB ZONE TEMP" LIGHT COMES ON WHEN ON RECALL. PERFORMED BITE CHECK OF THE PACK/ZONE TEMPERATURE CONTROLLER. CONTROLLER 2 SHOWS "FLT DECK TRIM VALVE" FAULT. ACCOMPLISHED "VERIFY" OPS CHECK AND IT CHECKS OKAY. "CONTROL CAB ZONE TEMP" LIGHT NO LONGER COMES ON WHEN ON RECALL. NO FURTHER ACTION REQUIRED PER B737-900 FIM 21-62- TASK 832.
